# SDR UIEA2019020863139

- Difficulty date: February 6, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,454 hours, 16,643 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 250
- Condition: Abnormal
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG FIRE LP 2 STATUS MESSAGE( TRANSFER TO MDDR 106994 IAW  DDG 26-11-01-01  LP 1040431: R/R R/H ENGINE UPPER AFT FIRE LOOP IAW AMM 26-11-02, ENGINE FIRE TEST IAW AMM 26-11-00, NO FAULTS NOTED, NO MSG NOTED @ THIS TIME. THIS ACTION CLOSES MDDR 106994 AND PLACARDS REMOVED.  )
